MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00536520
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be implanted in the pancreatic duct to treat chronic pancreatitis during a pancreatic duct stent placement procedure performed on (b)(6) 2025.During the procedure, the stent kinked when it was going through the endoscope.Another same device was used as replacement and the procedure was completed.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of material deformation.H11: because the lot number was not provided, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.

Brand Name
ADVANIX? PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
galway
JA  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22010137
Report Number3005099803-2025-02011
Device Sequence Number5192720
Product Code FGE
UDI-Device Identifier08714729857464
UDI-Public(01)08714729857464
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00536520
Device Catalogue NumberM00536520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown